Show simple item record

dc.contributor.authorLi, Fengbai ( )
dc.contributor.authorWang, Weike ( )
dc.contributor.authorWang, Yutong ( )
dc.date.accessioned2021-10-13T13:47:18Z
dc.date.available2021-10-13T13:47:18Z
dc.date.issued2020-12-22
dc.identifier.citationLi, F., Wang, W., & Wang, Y. (2020). Pointwise estimates of solutions to conservation laws with nonlocal dissipation-type terms. Electronic Journal of Differential Equations, 2020(129), pp. 1-25.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14640
dc.description.abstractThis article concerns the Cauchy problem of conservation laws with nonlocal dissipation-type terms in R3. By using Green's function and the time-frequency decomposition method, we study global classical solutions and their long time behavior including pointwise estimates for large initial data, for solutions near the nontrivial equilibrium state.en_US
dc.formatText
dc.format.extent25 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectConservation lawen_US
dc.subjectDissipationen_US
dc.subjectCauchy problemen_US
dc.subjectEquilibrium stateen_US
dc.subjectGreen's functionen_US
dc.subjectTime-frequency decomposition methoden_US
dc.subjectPointwise estimateen_US
dc.titlePointwise estimates of solutions to conservation laws with nonlocal dissipation-type termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record